Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 271, NWS Memphis, TN

June 11, 20128 counties in Tennessee; Alcorn County, Tippah County, Tishomingo County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Jun 11, 2012, 3:55 PM CDT for 8 counties in Tennessee; Alcorn County, Tippah County, Tishomingo County, Mississippi. It was in force for 65 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2012, 3:55 PM CDT (20:55 UTC)
Expired
Jun 11, 2012, 5:00 PM CDT
In force
65 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Alcorn County, MS, Tippah County, MS, Tishomingo County, MS, Chester County, TN, Decatur County, TN, Fayette County, TN, Hardeman County, TN, Hardin County, TN, Henderson County, TN, Madison County, TN, McNairy County, TN

The radar

The Columbus AFB radar (KGWX), 151 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 4:45 PM CDTTSTM WND DMGMichie, TNPOWER LINE AND TREES KNOCKED DOWN
Jun 11, 4:55 PM CDTTSTM WND DMGSavannah, TNVINYL SIDING RIPPED OFF HOUSE... DAMAMGED SHINGLES... NIXON AREA
Jun 11, 5:00 PM CDTTSTM WND DMGCorinth, MSNUMEROUS TREES DOWN ACROSS CORINTH AND THE REST OF ALCORN COUNTY. SEVERAL TREES HAVE FALLEN ON VEHICLES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 1:28 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2451 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

768 
WUUS54 KMEG 112055
SVRMEG
MSC003-139-141-TNC023-039-047-069-071-077-109-113-112200-
/O.NEW.KMEG.SV.W.0271.120611T2055Z-120611T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
355 PM CDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DECATUR COUNTY IN TENNESSEE...
  NORTHERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTH CENTRAL TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
  CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
  MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 500 PM CDT

* AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS
  OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  MIFFLIN TO 7 MILES SOUTHEAST OF LAGRANGE...OR ALONG A LINE
  EXTENDING FROM 10 MILES NORTH OF HENDERSON TO 20 MILES NORTHWEST OF
  RIPLEY...AND MOVING EAST AT 60 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORINTH...
  IUKA...BOLIVAR...HENDERSON...SAVANNAH...SELMER...BIG HILL POND
  STATE PARK...CHICKASAW STATE PARK...CHICKASAW STATE FOREST...
  PICKWICK LANDING STATE PARK AND J P COLEMAN STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE AND PINE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
THE JACSKON TENNESSEE AREA. THIS IS AN EXTREMELY DANGEROUS 
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS!

&&

LAT...LON 3538 8801 3531 8801 3529 8797 3501 8798
      3500 8819 3492 8815 3489 8809 3473 8812
      3506 8928 3562 8880 3554 8797 3550 8797
      3546 8803 3544 8804 3541 8796
TIME...MOT...LOC 2055Z 281DEG 52KT 3559 8860 3497 8909

$$
1 follow-up statement
534 
WWUS54 KMEG 112137
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
437 PM CDT MON JUN 11 2012

TNC047-113-112147-
/O.CAN.KMEG.SV.W.0271.000000T0000Z-120611T2200Z/
FAYETTE TN-MADISON TN-
437 PM CDT MON JUN 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON AND
SOUTHEASTERN FAYETTE COUNTIES IS CANCELLED...

AT 437 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA....AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3538 8801 3531 8801 3529 8797 3501 8798
      3500 8819 3492 8815 3489 8809 3473 8812
      3499 8902 3560 8854 3554 8797 3550 8797
      3546 8803 3544 8804 3541 8796
TIME...MOT...LOC 2137Z 281DEG 52KT 3547 8787 3485 8836

$$

MSC003-139-141-TNC023-039-069-071-077-109-112200-
/O.CON.KMEG.SV.W.0271.000000T0000Z-120611T2200Z/
TISHOMINGO MS-TIPPAH MS-ALCORN MS-CHESTER TN-DECATUR TN-HARDEMAN TN-
HARDIN TN-HENDERSON TN-MCNAIRY TN-
437 PM CDT MON JUN 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR MCNAIRY...SOUTHERN HENDERSON...HARDIN...SOUTHEASTERN HARDEMAN...
SOUTHERN DECATUR...CHESTER...NORTHERN ALCORN...NORTH CENTRAL TIPPAH
AND NORTHERN TISHOMINGO COUNTIES...

AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTHEAST OF GUMDALE TO STRICKLAND...OR ALONG A LINE
EXTENDING FROM 26 MILES NORTHEAST OF SAVANNAH TO 9 MILES SOUTHEAST OF
CORINTH...MOVING EAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORINTH...
IUKA...WENASOGA...ACTON...BETHEL SPRINGS...CRUMP...EASTVIEW...
ENVILLE...FINGER...GUYS...HENDERSON...HORNSBY...MCNAIRY AND MICHIE.

 THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE AND PINE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3538 8801 3531 8801 3529 8797 3501 8798
      3500 8819 3492 8815 3489 8809 3473 8812
      3499 8902 3560 8854 3554 8797 3550 8797
      3546 8803 3544 8804 3541 8796
TIME...MOT...LOC 2137Z 281DEG 47KT 3547 8787 3485 8836

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:20 PM CDT, 35 minutes earlier.

Area forecast discussion, Jun 11, 3:20 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
320 PM CDT MON JUN 11 2012

.DISCUSSION...

A SEVERE FORWARD PROPAGATING MESOSCALE CONVECTIVE SYSTEM (MCS)
CURRENTLY ACROSS NORTHWEST TENNESSEE INTO EASTERN ARKANSAS WILL
CONTINUE TO RACE SOUTHEASTWARD THROUGH THE REMAINDER OF THE
AFTERNOON AND EVENING HOURS. THIS LINE HAS HAD A HISTORY OF WIND
DAMAGE AND THE PRE-CONVECTIVE ENVIRONMENT REMAIN FAVORABLE FOR
CONTINUED WIND DAMAGE WITH MLCAPES IN EXCESS OF 4000 J/KG. THIS
MCS CONTINUES TO MOVE ALONG THE NORTHEAST PERIPHERY OF STRONGER
CAPPING/EML OVER THE ARKLATEX REGION. THIS LINE OF SEVERE
THUNDERSTORMS SHOULD MOVE THROUGH THE REMAINDER OF THE FORECAST
AREA THROUGH THE EVENING.

LATER TONIGHT...THE FORECAST BECOMES MORE UNCERTAIN AS THE
ATMOSPHERE WILL INITIALLY BE WORKED OVER FROM THIS AFTERNOONS MCS.
THE CONVECTIVE OUTFLOW BOUNDARY SLOWS QUITE A BIT ACROSS NORTH-
CENTRAL ARKANSAS AND THIS AREA MAY BE PRIMED FOR REDEVELOPMENT
LATER THIS EVENING...WITH THE ATMOSPHERE POTENTIALLY RELOADING
ACROSS SOUTHWESTERN PORTIONS OF THE AREA. LATEST MODEL GUIDANCE
HINTS AT THIS OCCURENCE...BUT TIMING CONTINUES TO BE A PROBLEM AS
LATEST HRRR IS FASTER WITH MOST CONVECTION PRIOR TO 06Z AND ALL
OTHER MODEL GUIDANCE NOW SLOWER AND LINGERING CONVECTION THROUGH
THE NIGHT OVER THESE LOCATIONS. PLAN TO CARRY LIKELY POPS OVER THE
SOUTH AND WEST AFTER 06Z AND WILL MAINTAIN A SEVERE THREAT FOR
DAMAGING WINDS AND LARGE HAIL.

OVERNIGHT ACTIVITY SHOULD WANE LATE TONIGHT WITH SCATTERED
THUNDERSTORM REDEVELOPMENT POSSIBLE ALONG A SOUTHWARD MOVING COLD
FRONT ALONG THE I-40 CORRIDOR BY MID MORNING. THIS FRONT WILL
CONTINUE TO DROP SOUTH THROUGH EASTERN ARKANSAS AND NORTHERN
MISSISSIPPI BY AFTERNOON WITH THUNDERSTORM ACTIVITY BECOMING MORE
NUMEROUS IN COVERAGE. THE ATMOSPHERE WILL AGAIN DESTABILIZE OVER
THE SOUTHERN HALF OF THE AREA WITH STRONG TO POTENTIALLY SEVERE
STORMS AGAIN POSSIBLE.

THE COLD FRONT WILL MOVE THROUGH THE MID SOUTH BY TUESDAY NIGHT
WITH SURFACE HIGH PRESSURE BUILDING OVER THE AREA. THE FRONT
SHOULD STALL ACROSS CENTRAL MISSISSIPPI AS UPPER LEVEL HEIGHTS
RISE. DRY AND VERY WARM WEATHER CAN BE EXPECTED WEDNESDAY THROUGH
FRIDAY MORNING. THE FRONT WILL RETURN BACK TO THE NORTH AS A WARM
FRONT BY FRIDAY ALLOWING FOR A DEEP TROPICAL MOISTURE TO ADVANCE
BACK INTO THE MID SOUTH. ISOLATED SHOWERS AND THUNDERSTORMS WILL
AGAIN BE POSSIBLE DURING PEAK HEATING ON BOTH FRIDAY AND SATURDAY.
A DRIER AIRMASS WILL WORK INTO THE AREA BY SUNDAY HELPING TO LIMIT
DIURNAL CONVECTION. TEMPERATURES WILL REMAIN SEASONALLY WARM WITH
INCREASING HUMIDITY LEVELS THROUGH THE END OF THE EXTENDED
FORECAST PERIOD.

JLH

&&

.AVIATION...

18Z TAF SET

CONVECTIVE COMPLEX IS SET TO SWEEP THROUGH THE MIDSOUTH THIS
AFTERNOON AND EARLY THIS EVENING. THIS IS CORROBORATED WELL BY THE
LATEST HRRR RUN. HAVE TIMED TEMPO GROUPS AT ALL SITES. EXPECT A
FEW QUIET HOURS AFTER THE PASSAGE OF THE FIRST ROUND OF TSRAS.
EXPECT REDEVELOPMENT TO OCCUR OVERNIGHT AS THE FRONT MOVES INTO
THE REGION. KEPT A VCTS GOING FOR NOW SINCE IT IS DIFFICULT TO
TIME THIS MESOSCALE ACTIVITY BEYOND A FEW HOURS. EXPECT SSW WINDS
AT 8-10 KTS THIS AFTERNOON. AS THE COMPLEX MOVES THROUGH WINDS
SHOULD SHARPLY SHIFT TO THE NORTH AND GUST. ADDED A WIND GROUP TO
KJBR IN ANTICIPATION OF THIS. NOT CONFIDENT ENOUGH AT THE OTHER
3 SITES TO ADD THIS YET. EXPECT WINDS TO BACK AFTER THE COMPLEX
MOVES THROUGH AND THEN EVENTUALLY RETURN TO LIGHT SOUTHERLY
OVERNIGHT. THE FRONT WILL PASS THROUGH EARLY TUESDAY AND WINDS
WILL SHIFT TO THE NORTH AT 8-10 KTS.

SJM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  69  88  66  87 /  80  40  10  10
MKL  69  86  60  84 /  70  30  10  10
JBR  68  88  63  86 /  50  20  10  10
TUP  71  90  67  90 /  90  60  20  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 11, 11:19 AM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1119 AM CDT MON JUN 11 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-121830-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1119 AM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK ACROSS THE ENTIRE MID SOUTH THIS AFTERNOON
AND EVENING. THE PRIMARY SEVERE WEATHER THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE OVER NORTH MISSISSIPPI
ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL BE LIKELY ACROSS PORTIONS OF THE MID
SOUTH THIS AFTERNOON AND EVENING. SPOTTERS ARE ENCOURAGED TO
REPORT ANY WIND DAMAGE...INCLUDING TREES OR POWER LINES DOWN AND
ANY STRUCTURAL DAMAGE...OR HAIL LARGER THAN QUARTER SIZE TO THE
NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE.

JLH

In the hours before

Special weather statement, Jun 11, 3:18 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
318 PM CDT MON JUN 11 2012

ARZ035-036-048-049-MSZ007-112100-
CRITTENDEN AR-CROSS AR-LEE AR-ST. FRANCIS AR-TUNICA MS-
318 PM CDT MON JUN 11 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 PM CDT FOR...

  SOUTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
  LEE COUNTY IN EASTERN ARKANSAS...
  ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
  EXTREME NORTHWESTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 10 MILES NORTH OF EARLE TO 10 MILES NORTHWEST OF
PALESTINE AT 318 PM CDT...MOVING SOUTHEAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRITTENDEN...CROSS...LEE...ST. FRANCIS AND TUNICA
COUNTIES...INCLUDING LOCATIONS NEAR EARLE...FORREST CITY...HUGHES...
MADISON...MARIANNA...PALESTINE...PARKIN...VILLAGE CREEK STATE PARK
AND WYNNE...SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3501 9115 3501 9106 3502 9105 3516 9105
      3544 9057 3544 9050 3503 9030 3499 9031
      3496 9028 3464 9080 3464 9104 3473 9106
      3474 9111 3486 9111 3490 9113 3491 9116
      3494 9116
TIME...MOT...LOC 2018Z 323DEG 33KT 3541 9045 3505 9103
Local storm report, Jun 11, 3:29 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
329 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND GST     RIPLEY                  35.75N 89.53W
06/11/2012  E60.00 MPH       LAUDERDALE         TN   TRAINED SPOTTER

            ESTIMATED WIND GUST BY SPOTTER IN RIPLEY. RELAYED BY
            MSPOTTER.

0311 PM     TSTM WND DMG     COVINGTON               35.57N 89.65W
06/11/2012                   TIPTON             TN   TRAINED SPOTTER

            POWERLINES DOWN NEAR THE COVINGTON FIRE DEPARTMENT...TREE
            ON A HOUSE IN COVINGTON. REPORTS RELAYED BY MSPOTTER.

0311 PM     TSTM WND GST     ATOKA                   35.45N 89.77W
06/11/2012  E65.00 MPH       TIPTON             TN   TRAINED SPOTTER

            WIND GUST OF 65 MPH ESTIMATED BY STORM SPOTTER. RELAYED
            BY MSPOTTER

&&

RRH
Local storm report, Jun 11, 3:40 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
340 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     MARTIN                  36.34N 88.86W
06/11/2012                   WEAKLEY            TN   FIRE DEPT/RESCUE

            WIND DAMAGE ON ADAMS ROAD. ROOF DAMAGE TO A BUILDING AND
            A LARGE OUTBUILDING COMPLETELY COLLAPSED.

0330 PM     TSTM WND DMG     TRENTON                 35.97N 88.94W
06/11/2012                   GIBSON             TN   EMERGENCY MNGR

            SCATTERED TREES DOWN ACROSS GIBSON COUNTY. A FEW ON HWY
            104.

&&

RRH
Local storm report, Jun 11, 3:45 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
345 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     GIBSON                  35.87N 88.85W
06/11/2012                   GIBSON             TN   TRAINED SPOTTER

            LARGE TREE DOWN...POWER IS ALSO OUT IN GIBSON. VERY WINDY
            IN MILAN ALSO.

&&

RRH
Local storm report, Jun 11, 3:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
353 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     ARLINGTON               35.28N 89.66W
06/11/2012                   SHELBY             TN   TRAINED SPOTTER

            LARGE TREE DOWN ON MEMPHIS-ARLINGTON ROAD JUST WEST OF
            ARLINGTON MIDDLE SCHOOL. RELAYED BY MSPOTTER.

0346 PM     HAIL             4 W CORDOVA             35.15N 89.85W
06/11/2012  E1.75 INCH       SHELBY             TN   TRAINED SPOTTER

            GOLF BALL SIZED HAIL REPORTED 4 MILES WEST OF CORDOVA.
            RELAYED BY MSPOTTER.

&&

RRH
Local storm report, Jun 11, 3:55 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
355 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             MEMPHIS                 34.93N 90.14W
06/11/2012  E1.00 INCH       DESOTO             MS   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL REPORTED NEAR WALNUT GROVE RD

&&

JPM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 2:12 PM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale48 min
Jun 11, 2:16 PM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion44 min
Jun 11, 2:38 PM CDTSevere Thunderstorm WarningMEGDyer, Fayette, Haywood, Lauderdale, Shelby, Tipton52 min
Jun 11, 2:44 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lake, Lauderdale and 2 more46 min
Jun 11, 2:54 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton36 min
Jun 11, 3:10 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Haywood, Henry, Madison and 2 more50 min
Jun 11, 3:25 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Lauderdale, Madison, Shelby and 1 more50 min
Jun 11, 3:42 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Henderson, Henry, Madison48 min
Jun 11, 3:57 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman48 min
Jun 11, 4:26 PM CDTSevere Thunderstorm WarningMEGCarroll, Decatur, Henderson34 min
Jun 11, 4:53 PM CDTFlash Flood WarningMEGFayette, Hardeman, Shelby87 min
Jun 11, 4:56 PM CDTSevere Thunderstorm WarningMEGDecatur, Hardin, McNairy49 min
Jun 11, 4:35 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Lafayette, Lee, Marshall, Pontotoc and 4 more40 min
Jun 11, 4:45 PM CDTSevere Thunderstorm WarningMEGTunica45 min
Jun 11, 4:49 PM CDTFlash Flood WarningMEGCoahoma, Tunica116 min
Jun 11, 4:56 PM CDTFlash Flood WarningMEGAlcorn, Benton, Itawamba, Lee, Pontotoc, Prentiss and 3 more2 hr
Jun 11, 5:08 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman52 min
Jun 11, 5:12 PM CDTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Lee, Pontotoc, Prentiss, Tishomingo and 1 more48 min
Jun 11, 5:33 PM CDTTornado WarningMEGItawamba, Tishomingo12 min
Jun 11, 5:40 PM CDTFlash Flood WarningMEGCoahoma, Panola, Quitman, Tallahatchie, Tunica, Yalobusha3 hr
Jun 11, 5:41 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe64 min
Jun 11, 5:43 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tallahatchie47 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.